# SDR DALA2021022201028

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 64,263 hours, 25,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG 7595547 DURING INSPECTION FOUND EMERGENCY LIGHTS, AFT GALLEY, A/C LEFT INOP.  REMOVED & REPLACED LEFT BATTERY PACK IAW B737 AMM 33-51.  OPS CHECK OK.
